# SDR 2006FA0001153

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N3876C
- Make and model: Beech B-60
- Aircraft serial: P513
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 6041002551
- Condition: Cracked
- Location: Fuselage
- Part time: 3,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, STIFFENER PART NUMBER 60-410025-51 LOCATED UNDER THE NOSE BAGGAGE FLOOR ON THE RIGHT SIDE AT STATION 67 BETWEEN THE MAIN AND STANDBY INVERTER WAS FOUND CRACKED AROUND THE HI-LOK FASTENER HOLES.  REMOVAL OF THE STIFFENER ALLOWED FURTHER INSPECTION OF THE KEEL PART NUMBER 60-410025-601, WHICH REVEALED CRACKS IN THE WEB WHICH WERE PREVIOUSLY OBSCURED BY THE INSTALLED STIFFENER.  THE MIRROR IMAGE STIFFENER PART NUMBER 60-410025-49 ON THE LEFT SIDE OF THE AIRCRAFT REVEALED SIMILAR CRACKS WITH NO DAMAGE TO THE KEEL.
